# SDR ASAA2016041316390

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 54,741 hours, 30,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN LENS BROKEN AT L2 DOOR.  ACFT GROUNDED.  R & R LENS AND TESTED LIGHT ASSY IAW AMM 33-51-81-962-011.  OPS NORMAL.
